Characteristic properties of $\mathscr{L}_p$ spaces
Doklady Akademii Nauk, Tome 255 (1980) no. 2, pp. 270-272
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1980_255_2_a1,
author = {M. Sh. Braverman and E. M. Semenov},
title = {Characteristic properties of $\mathscr{L}_p$ spaces},
journal = {Doklady Akademii Nauk},
pages = {270--272},
year = {1980},
volume = {255},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1980_255_2_a1/}
}
M. Sh. Braverman; E. M. Semenov. Characteristic properties of $\mathscr{L}_p$ spaces. Doklady Akademii Nauk, Tome 255 (1980) no. 2, pp. 270-272. http://geodesic.mathdoc.fr/item/DAN_1980_255_2_a1/